If you need an accessible version of this item please contact JSTOR User Support

Bases in Vector Spaces and the Axiom of Choice

James D. Halpern
Proceedings of the American Mathematical Society
Vol. 17, No. 3 (Jun., 1966), pp. 670-673
DOI: 10.2307/2035388
Stable URL: http://www.jstor.org/stable/2035388
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bases in Vector Spaces and the Axiom of Choice
Preview not available

Page Thumbnails

  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673